MAUDE Adverse Event Report: Abbott Medical TactiCath¿ Contact Force Ablation Catheter, Sensor Enabled¿ BiD Curve D-F; Catheter, Percutaneous, Cardiac Ablation, For Treatment Of Atrial Fibrillation

Abbott Medical TactiCath¿ Contact Force Ablation Catheter, Sensor Enabled¿ BiD Curve D-F; Catheter, Percutaneous, Cardiac Ablation, For Treatment Of Atrial Fibrillation
Model Number A-TCSE-DF
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a paroxysmal atrial fibrillation procedure, a delay of approximately 1 hour occurred when pressure readings were not displayed on the system.The tacticath catheter was exchanged; however, the issue persisted.Multiple system and equipment restarts were subsequently performed.Following an additional restart, pressure readings became available for both tacticath catheters, but the initial catheter continued to demonstrate intermittent pressure display readings.The procedure was completed without adverse patient consequences.

Brand Name
TactiCath¿ Contact Force Ablation Catheter, Sensor Enabled¿ BiD Curve D-F
Common Device Name
Catheter, Percutaneous, Cardiac Ablation, For Treatment Of Atrial Fibrillation
Manufacturer (Section D)
Abbott Medical
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
Abbott Medical
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50323360
Report Number3008452825-2026-00447
Device Sequence Number9675063
Product Code OAE
UDI-Device Identifier05415067027641
UDI-Public(01)05415067027641(10)11321756(17)290228
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-TCSE-DF
Device Catalogue NumberA-TCSE-DF
Device Lot Number11321756
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown